# SDR SWAA2023062671736

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,148 hours, 29,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXTERIOR GROUND ILLUMINATION LIGHT INOP<[01] R&R FUSE AND CONTACT ON LH AFT EMERGENCY LIGHT REF AMM 33-51-00. OPS CHKS GOOD
